# SDR DXTA2012062505013

- Difficulty date: June 24, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N589QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605810
- Aircraft time: 3,131 hours, 2,415 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Motor
- Part number: MP50B1
- Part serial: 3905
- Condition: Inoperative
- Part time: 3,131 hours, 2,415 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT THE "POWER BRAKES" CIRCUIT BREAKER TRIPPED.  LOST ALL BRAKING SHORTLY THEREAFTER AND USED THE "EMERGENCY BRAKE" SYS TO STOP THE ACFT.  R & R THE POWER BRAKE MOTOR, (PN MP50B-1, SN 3905) PRESSURE SWITCH, (PN GPP1250-73 S/N 0236273) MOTOR TO HYD PUMP COUPLING, (6517108-4 NSN) POWER BRAKE CIRCUIT BREAKER (PN S2899L15.0 ) AND CONTROL RELAY (PN MS24166-D2). OPS & LEAK CHECKS GOOD.  REF MM 32-42-04, MM 32-44-20, MM 32-32-42-06, MM 32-44-00 AND MM 32-40-01. SERVICED GEAR AND BRAKE PNEUMATIC BOTTLE IAW MM 12-13-01.
